# SDR 2005FA0001356

- Difficulty date: September 22, 2005
- Submitted: October 5, 2005
- Operation: General aviation
- Aircraft: N5033V
- Make and model: Bbavia 7GCBC
- Aircraft serial: 107079
- Aircraft time: 1,088 hours
- Engine: Lyc O320*
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACKED SPAR PLATE AT WING STRUT ATTACHMENT LT WING.  APPEARS THAT SOME ONE HAS ATTEMPTED TO ADD GLUE TO PLATE FROM A HOLE CUT INTO FABRIC ON TOP WING.  IN OTHER WORDS, THIS CRACK HAS BEEN THERE FOR SOME TIME.  COULD NOT DETERMINE IF MAIN SPAR CRACKED OR SPLIT.  TALKED WITH LAST INSPECTOR AND SAID WING WAS INSPECTED BY PROBE WITH CAMERA ATTACHMENT AND WAS DETERMINED AIRWORTHY AT THAT TIME. (K)
